| Model Number |
J339H |
| Health Effect - Clinical Codes |
Wound Dehiscence (1154); Post Operative Wound Infection (2446)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device lot number pdk437 / j339w05, and no non-conformances related to the reported complaint condition were identified.Attempts are being made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.The patient demographic info: age, gender, weight, bmi at time of index procedure.Date of the index surgical procedure? the diagnosis and indication for the surgical procedure? on what tissue was the suture used? what was the tissue condition, i.E.Normal or thin, calcified, fragile, diseased? was the patient hospitalized prior to the surgical procedure? were there any changes to pre-op cleansing procedures or products? was there any pre-existing sign or symptom of active infection prior to the surgical procedure? did the patient receive any prophylactic antibiotics pre-, intra- or post-operation? what were the current symptoms following the index surgical procedure? were cultures performed? results? what medical intervention was performed for the infection? results? was the suture removed during a reoperation or as part of normal post-operative care? other relevant patient history / concomitant medications? will product be returned, return date, tracking information? what is the physician¿s opinion as to the etiology of or contributing factors to this event? what is the patient¿s current status? note: events reported via mw# 2210968-2021-00382, 2210968-2021-00383, 2210968-2021-00384, 2210968-2021-00385, 2210968-2021-00386, 2210968-2021-00387, 2210968-2021-00388, 2210968-2021-00389.
Event or Problem Description
It was reported that the pediatric patient underwent an open heart surgery on an unknown date and suture was used for sternal closure.One month after the surgery, postoperative infection occurred and (b)(6) was detected, thus, it was supposed to be the source of the infection.It was reported that the infection caused wound dehiscence.Then, the suture was removed, and the affected wound was cleaned.It was reported that the surgeon opined that the suture had been contaminated and ¿the possibility of the suture causing the symptom cannot be denied.¿ additional information has been requested.
Additional Manufacturer Narrative
(b)(4).Date sent to the fda: 2/24/2021.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information was requested and the following was obtained: on what tissue was the suture used? j339h was used for sternal closure.Were cultures performed? results? msaa was detected.What medical intervention was performed for the infection? results? the suture was removed, and the affected wound was cleaned.Was the suture removed during a reoperation or as part of normal post-operative care? the suture was removed during a reoperation.Will product be returned, return date, tracking information? we regularly contact with sales rep about the device returning.What is the physician¿s opinion as to the etiology of or contributing factors to this event? the surgeon suspected that the suture had been contaminated, and he told that ¿the possibility of the suture causing the symptom cannot be denied.¿ the following information was requested but unavailable: the patient demographic info: age, gender, weight, bmi at time of index procedure date of the index surgical procedure? the diagnosis and indication for the surgical procedure? what was the tissue condition, i.E.Normal or thin, calcified, fragile, diseased? was the patient hospitalized prior to the surgical procedure? were there any changes to pre-op cleansing procedures or products? was there any pre-existing sign or symptom of active infection prior to the surgical procedure? did the patient receive any prophylactic antibiotics pre-, intra- or post-operation? what were the current symptoms following the index surgical procedure? other relevant patient history / concomitant medications? what is the patient¿s current status? note: events reported via mw# 2210968-2021-00382, 2210968-2021-00383, 2210968-2021-00384, 2210968-2021-00385, 2210968-2021-00386, 2210968-2021-00387, 2210968-2021-00388, 2210968-2021-00389, 2210968-2021-00390.